# SDR CA140805007

- Difficulty date: July 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 48,582 hours
- Engine: Cfmint CFM563C1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Bleed Air
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GROUND HANDLER ADVISED MAINTENANCE THAT THE AFT CARGO FWD WALL WAS EXTREMELY HOT.  MAINTENANCE OPENED AFT CARGO FWD WALL AND FOUND DISCOLORATION ON PANEL.  HEAT SHIELD REMOVED FROM APU BLEED AIR DUCT AND DUCT CLAMP FOUND LOOSE. CLAMP TIGHTENED IAW STANDARD PRACTICES.
